# SDR DALA2023011200254

- Difficulty date: January 10, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 46,065 hours, 22,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 4R DOOR KNUCKLE KNOCKER INOP. DOOR ARMS AND INDICATES ARMED. CORRECTIVE ACTION: PERFORMED DOOR 4R EMERGENCY MECHANISM TEST PER B757 AMM 52-11-20 PB 501. OPS CHECK OK. (9883340)
